| Catalog Number |
159578 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: unknown oxford femoral component; item# unknown; lot# unknown.Unknown oxford tibial component; item# unknown; lot# unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the patient underwent a revision surgery due to a fractured knee bearing implant.Due diligence is in progress for this complaint; no additional information or product has been received at the time of this report.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.